thumbnail

A numerical inversion of the Laplace transform solution to radial dispersion in a porous medium

Water Resources Research

By:
and
https://doi.org/10.1029/WR017i001p00250

Links

Abstract

A special form of the numerical inversion of the Laplace transform described by Stehfest (1970) is applied to the transformed solution of dispersion in a radial flow system in a porous medium. The inversion is extremely simple to use because the weighting coefficients depend only on the number of terms used in the computation and not upon the transform solution as required by most numerical inversion techniques. The result obtained by use of this approximate inversion of the radial dispersion problem reproduced the curves obtained previously by Hoopes and Harleman (1967) with a finite difference scheme.

Additional publication details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
A numerical inversion of the Laplace transform solution to radial dispersion in a porous medium
Series title:
Water Resources Research
DOI:
10.1029/WR017i001p00250
Volume:
17
Issue:
1
Year Published:
1981
Language:
English
Publisher:
American Geophysical Union
Description:
3 p.
First page:
250
Last page:
252